# SDR IPXA1165411

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. IMMEDIATELY AFTER ROTATION HEARD LOUD BANG & SMELLED SMOKE IN COCKPIT.  ALL COCKPIT ENGINE INDICATIONS WERE NORMAL. OCCURRED DURING GEAR RETRACTION.  EVIDENCE OF BIRDSTRIKE IN NR 1 ENG.  ACCOMPLISHED ENG BIRD STRIKE INSP IAW AMM 05-51-19-00.  ACCOMPLISHED BORESCOPE OF NR 1 ENG.  NO DAMAGED NOTED.  CKS GOOD IAW AMM 72-00-00-60.
